# SDR ASAA2019040598875

- Difficulty date: March 19, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,359 hours, 13,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA, STA 987 LBL43 FLOORBEAM T-CAP UPPER SURFACE CORRODED @ DOME NUT. GROUNDED - YES. REMOVED CORROSION ON THE FLOOR BEAM AT STA 986.5 UPPER SURFACE AT LBL 44 IAW B737-800 SRM 51-10-02. ORIGINAL THICKNESS 0.150, REMOVED 0.019, REMAINING THICKNESS 0.131 AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REPAIRED AREA BY FABRICATED REPAIR ANGLE WITH PERMANENT FASTENERS IAW ASA EA# 800-53EA-21436 REV 00. THIS IS A CATEGORY "A" REPAIR.
